# SDR UPS07549652

- Difficulty date: March 27, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 20,283 hours, 13,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340 S26R.  COMPLIED WITH WA 757-5362-27-A1627 & UPS EO B757-5310-23593-A.
